# SDR UIEA2019022643326

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,563 hours, 16,998 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 1481560
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT. AUTO 2 STATUS MESSAGE. ( PERFORMED FIM 21-31 FT 803 AT STEP 2 FOUND CONTROLLER M119 FAULT CONTROLLER. SWAPPED CONTROLLER M118 AND M119 PER B767 AMM 21-31-02 FAULT FOLLOWS, CONTROLLER ORDERED. TRANSFERRED MDDR 107776 AS PER DDG 21-21-01A CAT "C"  R&R AUTO PRESSURE UNIT ASSY. NO 2 REF. )
